Our expert says:
Actually, this is an interesting but more complex issue than it might seem. Human neurology is remarkably complex, and in a number of situations, there is a real distinction between one's ability to make deliberate movements, and making the same movements unconsciously . unawares or reflexly.
Discus this with his neuroloist. Its possible that though he needs these drugs at these doses to control the epilepsy, they may well make him droawy and lethargic, explaining his levels of inactivity.
Let me also congratulate you on the remarkable job you obviously have been doing in assisting him - how I wish all stroke sufferers were so lucky ! I know from my own experience of caring for my late mother after her stroke, how much work it can be - but how rewarding - perhaps it was much easier for me to recognize the rewarding component, because while you see only the situation he is in, and where this falls short of what you would wish, from my clinical experience, I am so aware of how much worse such situations are WITHOUT the sort of blessed input you have ben supplying.
Does he see himself as depressed ? If so, a pych assessment could be useful, and treatment could be possible, preferably with a skilled psychiatrist selecting a med that would work with and not against the others meds he needs
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.